Differential and Integral Equations

Fractional heat equations on a segment

Elena I. Kaikina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the initial-boundary-value problem for the fractional heat equation on a segment $ ( 0,a ) $ \begin{equation} \left \{ \begin{array}{c} u_{t}+\lambda \vert u \vert ^{\rho }\text{ }u+C_{\alpha }\partial _{x}^{\alpha }u=0,\text{ }t>0, \\ u(x,0)=u_{0}(x), \\ u(a,t)=h_{1}(t),u_{x}(0,t)=h_{2}(t),t>0, \end{array} \right . \tag*{(0.1)} \end{equation} where $\lambda \in R$ , $\rho \geq 0$ , $\alpha \in ( 1,\frac{3}{2} ] $ $,$ the constant $C_{\alpha }$ is chosen by a dissipative condition, such that $\ \text{Re}C_{\alpha }p^{ [ \alpha ] +1- \{ \alpha \} }>0$ for $\text{Re}p=0$ and \begin{equation*} \partial _{x}^{\alpha }u=\int_{0}^{x}\frac{\partial _{s}^{ [ \alpha ] +1}u(s,t)}{ ( x-s ) ^{ \{ \alpha \} }}ds. \end{equation*} Here $ [ \alpha ] $ and $ \{ \alpha \} $ are integer and fractional parts of $\alpha .$ The aim of this paper is to prove the global existence of solutions to the initial-boundary-value problem (0.1) and to find the main term of the asymptotic representation of solutions.

Article information

Source
Differential Integral Equations, Volume 19, Number 8 (2006), 891-918.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050340

Mathematical Reviews number (MathSciNet)
MR2263434

Zentralblatt MATH identifier
1212.35214

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 26A33: Fractional derivatives and integrals 35C20: Asymptotic expansions

Citation

Kaikina, Elena I. Fractional heat equations on a segment. Differential Integral Equations 19 (2006), no. 8, 891--918. https://projecteuclid.org/euclid.die/1356050340


Export citation